Alert archive / Montana / High Wind Warnings in 2023
High Wind Warning 13, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Dec 9, 2023, 12:25 AM MST for Sweet Grass County, Wheatland County, Montana. It took effect at Dec 9, 2023, 11:00 PM MST. It was in force for 17 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 9, 2023, 12:25 AM MST (07:25 UTC)
- In effect from
- Dec 9, 2023, 11:00 PM MST
- Expired
- Dec 10, 2023, 3:53 PM MST
- In force
- 17 hr
- Issued by
- NWS Billings, MT
Counties Sweet Grass County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 104 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 2:55 AM MST | NON-TSTM WND GST 52 | 4 Nne Harlowton, MT | |
| Dec 10, 3:00 AM MST | NON-TSTM WND GST 53 | 9 Se Melville, MT | |
| Dec 10, 3:15 AM MST | NON-TSTM WND GST 64 | 2 Ssw Big Timber, MT | |
| Dec 10, 4:35 AM MST | NON-TSTM WND GST 52 | 13 Ssw Greycliff, MT | |
| Dec 10, 8:35 AM MST | NON-TSTM WND GST 53 | 13 Ssw Greycliff, MT | |
| Dec 10, 8:35 AM MST | NON-TSTM WND GST 53 | 13 Ssw Greycliff, MT | |
| Dec 10, 3:55 PM MST | NON-TSTM WND GST 51 | 2 Ssw Big Timber, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 7.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962 WWUS75 KBYZ 090725 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 1225 AM MST Sat Dec 9 2023 MTZ141-100730- /O.UPG.KBYZ.HW.A.0008.231210T0600Z-231211T0000Z/ /O.NEW.KBYZ.HW.W.0013.231210T0600Z-231211T0000Z/ Northern Sweet Grass- Including the locations of Big Timber 1225 AM MST Sat Dec 9 2023 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... * WHAT...West winds gusting 50 to 60 mph expected. * WHERE...Northern Sweet Grass. * WHEN...From 11 PM this evening to 5 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Highway 191 and Interstate 90 in the Big Timber area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ MTZ172-228-100730- /O.NEW.KBYZ.HW.W.0013.231210T0600Z-231211T0000Z/ Melville Foothills-Southern Wheatland- Including the locations of Harlowton and Melville 1225 AM MST Sat Dec 9 2023 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... * WHAT...West winds gusting 50 to 60 mph expected. * WHERE...Southern Wheatland and Melville Foothills. * WHEN...From 11 PM this evening to 5 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Highway 191 through Melville and Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ MTZ065-066-100730- /O.CON.KBYZ.WI.Y.0023.231210T0000Z-231210T1800Z/ Livingston Area-Beartooth Foothills- Including the locations of Nye, Mc Leod, Fishtail, Dean, Limestone, and Livingston 1225 AM MST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY... * WHAT...Southwest winds gusting 60 to 70 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...From 5 PM this afternoon to 11 AM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Lester
6 follow-up statements
883 WWUS75 KBYZ 092141 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 241 PM MST Sat Dec 9 2023 MTZ141-172-228-102145- /O.CON.KBYZ.HW.W.0013.231210T0600Z-231211T0000Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Big Timber, Harlowton, and Melville 241 PM MST Sat Dec 9 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... * WHAT...West winds gusting 50 to 60 mph expected. * WHERE...Southern Wheatland, Melville Foothills, and Northern Sweet Grass. * WHEN...From 11 PM this evening to 5 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 in the Big Timber Area and along Highway 191 from Big Timber to Melville and Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ MTZ065-066-101800- /O.CON.KBYZ.WI.Y.0023.231210T0000Z-231210T1800Z/ Livingston Area-Beartooth Foothills- Including the locations of Dean, Nye, Livingston, Limestone, Fishtail, and Mc Leod 241 PM MST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Southwest winds gusting 60 to 70 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arends
877 WWUS75 KBYZ 100445 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 945 PM MST Sat Dec 9 2023 MTZ141-172-228-110000- /O.CON.KBYZ.HW.W.0013.231210T0600Z-231211T0000Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Melville, Harlowton, and Big Timber 945 PM MST Sat Dec 9 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Southern Wheatland, Melville Foothills, and Northern Sweet Grass. * WHEN...Until 5 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 in the Big Timber Area and along Highway 191 from Big Timber to Melville and Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ MTZ065-066-101800- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-231210T1800Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Fishtail, Livingston, Mc Leod, Nye, and Dean 945 PM MST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph occurring. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. High profile vehicles and those towing trailers are at risk of blowing over. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Chambers
265 WWUS75 KBYZ 100719 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 1219 AM MST Sun Dec 10 2023 MTZ141-172-228-110000- /O.CON.KBYZ.HW.W.0013.000000T0000Z-231211T0000Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Big Timber, Harlowton, and Melville 1219 AM MST Sun Dec 10 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds gusting up to 60 mph expected. * WHERE...Southern Wheatland, Melville Foothills, and Northern Sweet Grass. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 in the Big Timber Area and along Highway 191 from Big Timber to Melville and Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ MTZ065-066-101800- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-231210T1800Z/ Livingston Area-Beartooth Foothills- Including the locations of Nye, Limestone, Fishtail, Dean, Livingston, and Mc Leod 1219 AM MST Sun Dec 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Southwest winds gusting 60 to 70 mph occurring. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 11 AM MST this morning. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. High profile vehicles and those towing trailers are at risk of blowing over. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Lester
563 WWUS75 KBYZ 101746 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 1046 AM MST Sun Dec 10 2023 MTZ141-172-228-110000- /O.CON.KBYZ.HW.W.0013.000000T0000Z-231211T0000Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Melville, Big Timber, and Harlowton 1046 AM MST Sun Dec 10 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph occurring. * WHERE...Southern Wheatland, Melville Foothills, and Northern Sweet Grass. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 in the Big Timber Area and along Highway 191 from Big Timber to Melville and Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ MTZ065-066-102100- /O.EXT.KBYZ.WI.Y.0023.000000T0000Z-231210T2100Z/ Livingston Area-Beartooth Foothills- Including the locations of Fishtail, Nye, Mc Leod, Limestone, Dean, and Livingston 1046 AM MST Sun Dec 10 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Southwest winds gusting 60 mph occurring. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. High profile vehicles and those towing trailers are at risk of blowing over. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arends
595 WWUS75 KBYZ 102055 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 155 PM MST Sun Dec 10 2023 MTZ065-066-102200- /O.EXP.KBYZ.WI.Y.0023.000000T0000Z-231210T2100Z/ Livingston Area-Beartooth Foothills- Including the locations of Fishtail, Nye, Mc Leod, Limestone, Dean, and Livingston 155 PM MST Sun Dec 10 2023 ...WIND ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON... The threat has ended. Wind gusts in excess of 58 mph are no longer expected. Therefore the Wind Advisory has been cancelled. $$ MTZ141-172-228-110000- /O.CON.KBYZ.HW.W.0013.000000T0000Z-231211T0000Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Melville, Big Timber, and Harlowton 155 PM MST Sun Dec 10 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph occurring. * WHERE...Southern Wheatland, Melville Foothills, and Northern Sweet Grass. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 in the Big Timber Area and along Highway 191 from Big Timber to Melville and Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. Secure outdoor objects. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arends
301 WWUS75 KBYZ 102253 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 353 PM MST Sun Dec 10 2023 MTZ141-172-228-110000- /O.CAN.KBYZ.HW.W.0013.000000T0000Z-231211T0000Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Melville, Big Timber, and Harlowton 353 PM MST Sun Dec 10 2023 ...HIGH WIND WARNING IS CANCELLED... The threat has ended. Wind gusts in excess of 58 mph are no longer expected, but gusty crosswinds will continue through the evening hours. Continue to use cation driving along Interstate 90 in the Big Timber Area and along Highway 191 from Big Timber to Melville and Harlowton. $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arends
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Dec 8, 3:50 PM MST, 8 hours 35 minutes earlier.
Area forecast discussion, Dec 8, 3:50 PM MST, 8 hours 35 minutes before
Area Forecast Discussion...Updated
National Weather Service Billings MT
350 PM MST Fri Dec 8 2023
.UPDATE...
The Winter Weather Advisory for Custer, Fallon, and Carter County
has been cancelled as snow is decreasing across the area.
Flurries may linger, but little to no new accumulations are
expected. Motorists should still use caution and be alert for
slick spots on roadways.
Updated the near-term PoPs to reflect current snow shower
coverage. Arends
&&
.DISCUSSION...
Tonight through Saturday night...
As the snow continues to move out of eastern MT this afternoon,
conditions will begin to improve. However, increased winds will
keep the threat for patchy blowing snow in eastern MT through the
evening commute before the winds back off later this evening. Any
roads that remain wet through sundown may also become slick as air
temperatures drop below freezing, so use caution driving this
evening.
Outside of the east, additional isolated to scattered rain/snow
showers will bring low to moderate precipitation chances (15 to 40
percent, highest over the mountains) to the area this afternoon
and evening. Even though temperatures are above freezing for many
this afternoon, the cold air aloft and surface wet-bulb
temperatures being near freezing are allowing most of the
precipitation to fall as snow. With that said, areas of reduced
visibility are possible this afternoon and evening, especially
over Lame Deer Divide, Camps Pass and Aberdeen Hill. If you are
traveling this evening, stay weather aware. A few isolated snow
flurries may (low, 20% chance) persist into tomorrow morning.
Saturday will be dry with building heights across the area.
Breezy conditions (30 mph gusts) will develop over the western
foothills from Big Timber to Harlowton as the surface pressure
gradient over the region begins to tighten. By Saturday evening,
strong winds look to impact the Livingston area as favorable gap
conditions align. These conditions will continue through early
Sunday morning before the pressure gradient begins to shift more
west to east. This shift will favor Big Timber to Harlowton, where
strong winds look to develop late Saturday night, lasting through
the day Sunday.
Looking at the local wind guidance, Livingston currently has a
greater than 90% chance to see winds of 50 mph or greater and a
75% chance for winds of 60 mph or greater Saturday night. Big
Timber has a 90% chance for winds of 50 mph or greater winds and a
60% chance for winds of 60 mph or greater Sunday morning.
Harlowton, which has the lowest chances, has an 80% chance for
winds of 50 mph or greater and 40% chance for winds of 60 mph or
greater.
Temperatures will drop into the 20s to upper teens tonight before
warming into the mid 30s to lower 40s tomorrow. Saturday night's
lows will be similar to tonights. Arends
Sunday through Friday...
Ridging aloft and at the surface to the west, along with lee-
side troughing will continue to bring strong winds to the western
foothills on Sunday. Look for strong winds at Livingston and Nye
to eventually favor the west to east gap areas around Big Timber
and Harlowton as pressure gradients align more west to east, and
700 mb winds shift out of the northwest. Winds will gradually
decrease late in the day and into the evening. A Wind Advisory has
been issued for the Livingston and Nye areas, with a High Wind
Watch for the Big Timber area. For wind gust probabilities for
the western foothills, please see the short term discussion.
Pacific moisture will also be working into the southwest
mountains on Sunday from the west, where areas near Cooke City
could pick up a few inches of snow, greatest on west facing
aspects. Latest NBM guidance shows the probability of receiving 3
or more inches of snow is around 50 percent near Cooke City.
Heading into Monday, another shortwave is progged to drop into the
area from the northwest, causing winds to shift around briefly to
the north and northeast, bringing a moderate chance of rain and
snow showers into Monday night. Current precipitation chances
range from 30 to 60 percent over the mountains, to 20-40 percent
over the lower elevations mainly west of Miles City, highest near
the western foothills. Snowfall amounts look to be light at this
time, generally an inch or less over the lower elevations, with
perhaps a couple inches in the mountains on northerly aspects.
Latest NBM probabilities show an 80 percent chance or greater of
receiving less than an inch of snow for the lower elevations. Upper
ridging looks to build back over the region through the middle
part of the week, as an upper low undercuts the ridge through the
SW US into the southern plains. Periods of gap winds are possible.
There is potential for another wave dropping out of the northwest
on Friday, but there is a lot of uncertainty with this solution.
Temperatures through the long term will likely remain above
normal, with no sign of cold air dropping in from the north. Highs
look to range from the upper 30s to 40s most days. STP
&&
.AVIATION...
Snow and gusty NW winds will gradually decrease over southeast MT
through this evening with improving conditions. Look for MVFR-
IFR and wind gusts of 25-35 knots (creating some blowing snow)
from KBHK-K97M through the late afternoon. Scattered showers are
possible over western and central areas into the overnight, with
local MVFR conditions. Mountains will be frequently obscured in
snow showers. VFR is anticipated regionwide by tomorrow. STP
&&
.PRELIMINARY POINT TEMP/POPS...
Tdy Sat Sun Mon Tue Wed Thu
-------------------------------------------------------
BIL 043 028/040 027/048 032/041 024/041 027/048 028/047
2/J 21/U 20/N 13/O 20/B 00/U 00/U
LVM 038 020/036 026/043 030/041 023/041 022/046 024/044
2/J 10/U 23/S 24/O 20/B 00/U 00/U
HDN 041 025/042 023/049 029/043 021/042 021/048 022/047
2/W 31/B 01/E 13/O 20/B 00/U 00/U
MLS 036 025/037 021/044 026/038 018/038 022/045 023/043
1/E 10/B 01/E 01/B 10/B 00/U 00/U
4BQ 036 026/037 022/044 029/040 021/041 024/047 026/047
4/J 20/B 00/E 00/B 00/B 00/U 00/U
BHK 033 016/033 016/038 019/035 011/036 019/043 022/042
2/J 00/Q 01/B 00/B 10/U 00/U 00/U
SHR 039 023/037 017/046 026/043 021/041 019/050 024/048
2/J 41/U 01/E 12/O 21/B 00/U 01/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Wind Advisory in effect from 5 PM Saturday to 11 AM MST
Sunday FOR ZONES 65-66.
High Wind Watch in effect from Saturday evening through
Sunday afternoon FOR ZONE 141.
WY...None.
&&
weather.gov/billingsIn the hours before
Local storm report, Dec 8, 6:29 PM MST, 5 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Billings, MT
629 PM MST Fri Dec 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 6 E Melstone 46.59N 107.75W
12/08/2023 M1.0 inch Rosebud MT CoCoRaHS
0504 PM Snow Ekalaka 45.89N 104.55W
12/08/2023 M1.6 inch Carter MT Co-Op Observer
&&
RMSLocal storm report, Dec 8, 9:41 PM MST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Billings, MT
941 PM MST Fri Dec 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Snow Plevna 46.42N 104.52W
12/08/2023 M1.7 inch Fallon MT Co-Op Observer
&&
PMLocal storm report, Dec 8, 11:06 PM MST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Billings, MT
1106 PM MST Fri Dec 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Snow 12 S Livingston 45.48N 110.57W
12/08/2023 M1.0 inch Park MT Co-Op Observer
&&
JKLNearby
High Wind Warnings in Montana, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.